# SDR SIMA200511707

- Difficulty date: April 14, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND; LT OMEGA BEAM IS CORRODED AT FRAME 20.  MAINTENANCE REPAIRED LT OMEGA BEAM AT FRAME 20 IAW SRM BY INSTALLING REPAIR DOUBLER.  AIRCRAFT RETURNED TO SERVICE. (SW21200505715) (K)
